Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Geometric dimension of vector bundles over lens spaces


Author: Denis Sjerve
Journal: Trans. Amer. Math. Soc. 134 (1968), 545-557
MSC: Primary 57.30
DOI: https://doi.org/10.1090/S0002-9947-1968-0233373-X
MathSciNet review: 0233373
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. W. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242-267. MR 0119214 (22:9980)
  • [2] T. Kambe, The structure of $ K\wedge$-rings of the lens space and their applications, J. Math. Soc. Japan 18 (1966), 135-146. MR 0198491 (33:6646)
  • [3] T. Kobayashi, Non immersion theorems for lens spaces, J. Math. Kyoto Univ. 6 (1966), 91-108. MR 0220305 (36:3371)
  • [4] T. Kobayashi and R. Nakagawa, Non imbeddability of lens spaces $ \bmod\;3$, J. Math. Kyoto Univ. 5 (1966), 313-324. MR 0200935 (34:821)
  • [5] J. Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966), 358-426. MR 0196736 (33:4922)
  • [6] E. Thomas, Seminar on fiber spaces, Lecture Notes in Math., No. 13, Springer-Verlag, Berlin, 1966. MR 0203733 (34:3582)
  • [7] F. Uchida, Immersions of lens spaces, Tôhoku Math. J. 18 (1966), 393-397. MR 0211413 (35:2294)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.30

Retrieve articles in all journals with MSC: 57.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0233373-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society